# SDR HALA2011121100578

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 37,430 hours, 7,013 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT ILLUMINATED IN FLIGHT.  EICAS MESSAGE "RUDDER RATIO" DISPLAYED.  PERFORMED FIM 27-21-00. NO FAULTS NOTED. ACFT IS OK TO CONTINUE. ACFT IS OK FOR SERVICE.
